eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Upper respiratory tract infection when you have Systemic lupus erythematosus?





Summary: Upper respiratory tract infection is found among people with Systemic lupus erythematosus, especially people who are female, 60+ old, also have Osteoporosis, and take medication Plaquenil.

We study 22 people who have Upper respiratory tract infection and Systemic lupus erythematosus from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Systemic lupus erythematosus and Upper respiratory tract infection >>>

Systemic lupus erythematosus

Systemic lupus erythematosus (an autoimmune disease, which means the body's immune system mistakenly, attacks healthy tissue) can be treated by Plaquenil, Prednisone, Hydroxychloroquine Sulfate, Cellcept, Methotrexate, Azathioprine. (latest reports from Systemic Lupus Erythematosus 13,078 patients)

Upper respiratory tract infection

Upper respiratory tract infection has been reported by people with rheumatoid arthritis, osteoporosis, multiple sclerosis, high blood pressure, pain.(latest reports from Upper respiratory tract infection 20,022 patients)

On Nov, 28, 2014: 22 people who have systemic lupus erythematosus and Upper Respiratory Tract Infection are studied.

Trend of Upper respiratory tract infection in systemic lupus erythematosus reports

Gender of people who have systemic lupus erythematosus and experienced Upper respiratory tract infection * :

FemaleMale
Upper respiratory tract infection90.70%9.30%

Age of people who have systemic lupus erythematosus and experienced Upper respiratory tract infection * :

0-12-910-1920-2930-3940-4950-5960+
Upper respiratory tract infection0.00%0.00%31.58%0.00%2.63%13.16%34.21%18.42%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Osteoporosis (10 people, 45.45%)
  2. Menopause (4 people, 18.18%)
  3. Rheumatoid arthritis (3 people, 13.64%)
  4. Gastric disorder (3 people, 13.64%)
  5. Vasculitis (3 people, 13.64%)
  6. Cardiac disorder (2 people, 9.09%)
  7. Prostatomegaly (2 people, 9.09%)
  8. Arthropathy (2 people, 9.09%)
  9. Oxygen saturation decreased (2 people, 9.09%)
  10. Cataract (2 people, 9.09%)

Most common drugs used by these people * :

  1. Plaquenil (18 people, 81.82%)
  2. Mycophenolate mofetil (15 people, 68.18%)
  3. Prednisone (13 people, 59.09%)
  4. Prednisolone (12 people, 54.55%)
  5. Azathioprine (12 people, 54.55%)
  6. Norvasc (12 people, 54.55%)
  7. Fosamax (10 people, 45.45%)
  8. Zestril (9 people, 40.91%)
  9. Aredia (9 people, 40.91%)
  10. Zometa (9 people, 40.91%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Systemic Lupus Erythematosus and Upper Respiratory Tract Infection?

You are not alone! Join a mobile support group:
- support group for people who have Upper Respiratory Tract Infection and Systemic lupus erythematosus
- support group for people who have Systemic lupus erythematosus
- support group for people who have Upper Respiratory Tract Infection

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Systemic lupus erythematosus, Upper respiratory tract infection

You may be interested at these reviews (Write a review):

  • Lupus induced by amoxicillin (1 response)
    Was given Amoxicillin for Strep Throat and on day 10 I noticed a rash starting on my torso and began to feel ill, as if I had the flu. Went to emerg and got sent home with Benadryl. Woke up the next morning to the rash getting worse and an overall feeling of fatigue. Went to emerg again and this time had blood taken and the results showed an extreme rise in my white blood cells and by then, I had a fever. I was airlifted to another hospital where they did tests, but really had no idea what was wrong. I discharged myself with a script for corticosteroids and by then my joints began to stiffen, to a point of barely being able to walk and the pain was excruciating! I had to be cared for by my husband and struggled to lift my tea cup, or get out of bed. This lasted for about a month and then gradually began to subside. The doctors never did have answers for any of it. They chalked it up to an allergy to Amoxicillin. One mentioned "Steven Johnson Syndrome".
    Reply
  • Health issues and struggles
    I have numerous health issues. Some I've lived with not realizing they were there. Others are caused by meds I've taken in the past or am still using now.

    Lupus is the most recent and biggest trouble I have right now. It is caused by the one drug that finally gave me control of my seizures

    Some of the worst troubles have been TBI from birth. Epilepsy my entire life. Brain tumor ( surgery to remove it in 1982) Graves Disease. RA and most recently Lupus ( caused by the keppra)
    Reply
  • Transient psychosis in indomethacin
    I had taken indomethacin infrequently for years for joint pain but never for more than 2 weeks in a row. One night, when I had been taking it daily for about 2 weeks, I had a bout of psychosis approximately 1/2 hour after ingesting the indomethacin at bedtime. I just waited it out, and in about 5-6 hours the effect wore off and I've been fine since. I had never had a bout of psychosis before that. (I've never taken it again.)
    Reply

More reviews for: Systemic lupus erythematosus, Upper respiratory tract infection

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.